Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 99, NWS Pueblo, CO

June 18, 20194 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2019, 3:26 PM MDT for 4 counties in Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2019, 3:26 PM MDT (21:26 UTC)
Expired
Jun 18, 2019, 4:00 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties El Paso County, CO, Fremont County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

532 
WUUS55 KPUB 182126
SVRPUB
COC041-043-101-119-182200-
/O.NEW.KPUB.SV.W.0099.190618T2126Z-190618T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
326 PM MDT Tue Jun 18 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Fremont County in central Colorado...
  Southeastern Teller County in central Colorado...
  Western El Paso County in east central Colorado...
  Northwestern Pueblo County in southeastern Colorado...

* Until 400 PM MDT.

* At 326 PM MDT, a severe thunderstorm was located 8 miles south of
  Victor, or 23 miles southwest of Colorado Springs, moving east at
  35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 10523 3868 10521 3869 10494 3841 10494
TIME...MOT...LOC 2126Z 276DEG 31KT 3859 10513 

HAIL...1.00IN
WIND...60MPH
 
$$

mw
2 follow-up statements
026 
WWUS55 KPUB 182144
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
344 PM MDT Tue Jun 18 2019

COC041-043-101-119-182200-
/O.CON.KPUB.SV.W.0099.000000T0000Z-190618T2200Z/
Fremont CO-Teller CO-El Paso CO-Pueblo CO-
344 PM MDT Tue Jun 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR EAST CENTRAL FREMONT...SOUTHEASTERN TELLER...WESTERN EL PASO AND
NORTHWESTERN PUEBLO COUNTIES...

At 343 PM MDT, a severe thunderstorm was located 10 miles north of
Penrose, or 22 miles southwest of Colorado Springs, moving east at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3853 10514 3862 10513 3869 10494 3841 10494
TIME...MOT...LOC 2143Z 288DEG 11KT 3857 10506 

HAIL...1.00IN
WIND...60MPH
 
$$

mw
593 
WWUS55 KPUB 182157
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
357 PM MDT Tue Jun 18 2019

COC041-043-101-119-182206-
/O.EXP.KPUB.SV.W.0099.000000T0000Z-190618T2200Z/
Fremont CO-Teller CO-El Paso CO-Pueblo CO-
357 PM MDT Tue Jun 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FREMONT...
SOUTHEASTERN TELLER...WESTERN EL PASO AND NORTHWESTERN PUEBLO
COUNTIES WILL EXPIRE AT 400 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern and east central Colorado.

LAT...LON 3853 10514 3862 10513 3869 10494 3841 10494
TIME...MOT...LOC 2156Z 283DEG 25KT 3855 10496 

$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 11:17 AM MDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 18, 11:17 AM MDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1117 AM MDT Tue Jun 18 2019

.SHORT TERM...(Today and tonight)
Issued at 358 AM MDT Tue Jun 18 2019

Currently...

Water vapor satellite imagery and upper air analysis show a nearly
stationary southwest to northeast oriented positively tilted trough
extending from southern California to Colorado/Wyoming with
generally weak middle to upper level flow. The trough and its
associated energy is being stretched and compressed across the Great
Basin and Colorado in response to increasingly strong northwest flow
into the Pacific Northwest. At the surface, a lee trough centered
near the CO/NM border is currently analyzed. The forecast area is
dry with widespread middle to upper level cloud cover resulting from
the upper level energy in place. Temperatures span the 50s across
the plains and 40s in the high valleys, and winds are generally
light. Abundant moisture remains in plaice across the forecast area,
with TPW running about 130% of normal and dew point temperatures
across the plains in the 50s.

Today and tonight...

Another active convective day is expected in response to large scale
forcing associated with the trough and favorable moisture.
Thunderstorms are expected to develop off the high terrain by early
afternoon over strong daytime heating, favorable moisture, and weak
synoptic scale lift under the trough. Storms will advance east to
the lower terrain within marginal westerly to northwesterly steering
flow, and survive under the weak large scale forcing and lee trough
convergence, with new development along outflow boundaries.
Thunderstorm coverage is expected to have expanded across much of
the I-25 corridor by 3 PM, and to the far eastern plains by 6 PM.
Overall storm coverage will be scattered to numerous given favorable
forcing and a lack of capping. A majority of the thunderstorm
activity should be out of the forecast area by 9 PM, with only
isolated showers and weak storms remaining through around midnight.

Dew point temperatures are forecast to remain in the 50s today
across the eastern plains with TPW around 1", above normal for this
time of year. Very steep low level LRs in response to daytime
heating and moderately steep mid level lapse rates under the trough
combined with high surface dew points will yield MLCAPE values
ranging form 1000 to 1500 j/kg across the I-25 corridor and
southeast plains during the afternoon, with the greatest instability
likely over Baca County where dew points should be highest. Weak
surface flow and only marginal mid level flow will yield EBSHEAR of
only around 30-35 knots across the forecast area, just enough to
support isolated supercell storms. Given these factors, expect
storms across the I-25 corridor and eastern plains to be strong,
with only isolated severe coverage. Severe storms will be capable of
briefly producing hail to the size of golf balls, and wind gusts
over 60 mph. An isolated tornado seems plausible but not likely
given borderline LCLs and low-level helicity/shear values. As
activity nears the KS/OK borders, storms should begin to congeal
into a squall line/MCS increasing the straight line wind threat.

Given abundant atmospheric moisture and only moderate storm motion,
there will be flash flooding potential, particularly over burn scars
and urban areas. Additionally, large portions of Kiowa County
received over 2" of rainfall yesterday, and are at risk of flash
flooding today if storms move over those same areas.

Temperatures today are expected to rise to around 80 across the
plains, and low 70s in Colorado Springs and the high valleys.
Tonight, temperatures will fall into the low 50s across the plains
and Colorado Springs, and 40s in the high valleys.

.LONG TERM...(Wednesday through Monday)
Issued at 358 AM MDT Tue Jun 18 2019

...Warming up and drying out, then active weather returns for the
weekend...

Heights will rise as temps at mid levels warm up mid week and into
late week. This will allow surface temps to return to seasonable
levels along with mainly isolate POPs over the region Wednesday into
Friday. Any storms Wednesday and Thursday will generally be high
based with gusty winds, while on Friday we will see a better chance
of storms over the central mtns/Pikes Peak region. SPC does have a
good part of the plains in a marginal risk Wed, but believe any
strong storms this day will be isolated. Max temps will be in the 80
plains/70s valleys on Wednesday while max temps on Thursday and
Friday will be in the U80s/90s plains and around 80 valleys.

By Friday, a boundary will be pushing into the region and should lie
SW-NE across the region by midday. This will  bring an increase in
storms over the N tier of the region. Shear will be increasing as a
jet will lie across the NW part of the state and flow will be
easterly at low levels, so a few strong storms will be possible
later Friday across the Pike Peak/Palmer Divide region.

Saturday, and possibly Sunday, look to be quite active across the
region. On Saturday, guidance is strongly hinting at a classic
Day-2 setup as the jet will be overhead, a trough will be to the
west and surface flow will be upslope. 40 and 50s dewpts will be
likely over the region and CAPE values will likely be on the high
side, so conditions will be favorable for supercells this day.

Sunday, trough will be just to our east. It will be still quite cool
aloft but we may be a bit too stable at low levels for any strong
convection this day, and if things do go it may be late.

Monday and Tuesday should be drier with temps warming up once again.
\/Hodanish

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1116 AM MDT Tue Jun 18 2019

Daytime thunderstorms will develop over KALS, KCOS, and KPUB.
If the thunderstorms develop over the forecast point, expect gusty
and erratic winds with the potential for lower visibilities due to
heavy rainfall. There is higher confidence that KALS and KCOS will
have thunderstorm development this afternoon, but KPUB will be
affected by outflow winds. Thunderstorms will transition to
showers during the evening hours and will eventually dissipate.
VFR conditions are expected before and after thunderstorms, but
MVFR to IFR are possible if the thunderstorms develop over the
forecast points.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday afternoon for COZ065>068-070-071.

&&

SHORT TERM...LINE
LONG TERM...HODANISH
AVIATION...SKELLY
Hazardous weather outlook, Jun 18, 11:33 AM MDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Tue Jun 18 2019

COZ058>089-093>099-191745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Tue Jun 18 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected to develop across
the high terrain by early this afternoon, and spread east across the
Interstate 25 Corridor and eastern Colorado plains this afternoon
and early evening. All storms will be capable of producing cloud to
ground lightning, small hail, and winds gusting to 45 mph.
Additionally, a few storms will have the potential to produce hail
up to the size of golf balls, and wind gusts over 60 mph. A brief,
isolated tornado will also be possible. Finally, thunderstorms may
produce heavy rainfall, and therefore may cause areas of flash
flooding, especially over urban areas and recent burn scars
including the Spring, Junkins, and Hayden Pass.

Fast and high flows in creeks, streams and rivers will continue
across the area today, with the potential for flooding, especially
in the southwest mountains, portions of the San Luis Valley, and
along the Upper Arkansas River Valley, generally west of the Pueblo
Reservoir.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated thunderstorms are expected Wednesday and Thursday across
the region. One or two of these storms could be strong, especially
on Wednesday. The main threat will be strong gusty winds.

On Friday, strong to severe thunderstorms will be possible across
the Palmer Divide region. Large hail and strong winds will be
possible. Across the remainder of the forecast area, thunderstorms
capable of gusty winds and small hail will be possible.

On Saturday, there will be a chance of severe thunderstorms across
all of the plains, with large hail, damaging winds and isolated
tornadoes possible.

Isolated thunderstorms will be possible on Monday across the
plains, with mainly gusty winds and small hail possible.

All storms will produce dangerous cloud to ground lightning.

High water flows will continue across the Rio Grande and the
Arkansas River Valleys throughout this period due to thunderstorm
rainfall and snowmelt runoff.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible from Interstate 25 eastward across the plains this
afternoon and evening.

SKELLY/SKELLY

In the hours before

Special weather statement, Jun 18, 2:18 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Tue Jun 18 2019

COZ085-086-182045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
218 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 245 PM MDT...

At 218 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fountain, or 15 miles southeast of Colorado Springs, moving southeast
at 30 mph.

Heavy rain, nickel size hail and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Fountain and Hanover.

LAT...LON 3865 10470 3876 10463 3869 10427 3849 10436
TIME...MOT...LOC 2018Z 295DEG 27KT 3868 10460

mw
Special weather statement, Jun 18, 2:23 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
223 PM MDT Tue Jun 18 2019

COZ085-086-182100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
223 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 300 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Pinon, or 19 miles north of Pueblo, moving
southeast at 15 mph.

Heavy rain, penny size hail and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Pinon and Hanover.

LAT...LON 3853 10476 3863 10467 3857 10443 3840 10458
TIME...MOT...LOC 2022Z 312DEG 11KT 3855 10467

mw
Special weather statement, Jun 18, 2:35 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
235 PM MDT Tue Jun 18 2019

COZ081>083-182100-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
235 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 300 PM
MDT...

At 234 PM MDT, Doppler radar was tracking a strong thunderstorm near
Victor, or 15 miles southwest of Colorado Springs, moving east at 15
mph.

Heavy rain, nickel size hail and wind gusts up to 50 mph will be
possible with this storm.

This storm will remain over mainly rural areas of northeastern
Fremont, southeastern Teller and west central El Paso Counties.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3867 10515 3877 10511 3875 10491 3859 10496
TIME...MOT...LOC 2034Z 283DEG 13KT 3870 10505

mw
Special weather statement, Jun 18, 2:44 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
244 PM MDT Tue Jun 18 2019

COZ079-086>088-182130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
244 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTH CENTRAL PUEBLO COUNTIES UNTIL 330 PM
MDT...

At 244 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Walsenburg, or 15 miles east of Spring Burn Scar
north of Highway 160, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3760 10499 3777 10503 3794 10442 3754 10429
TIME...MOT...LOC 2044Z 263DEG 34KT 3770 10488

BC
Special weather statement, Jun 18, 2:57 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Tue Jun 18 2019

COZ085-086-089-182130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
257 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 330 PM
MDT...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Pinon, or 16 miles northeast of Pueblo, moving
southeast at 40 mph.

Nickel size hail, wind gusts up to 50 mph and heavy rain will be
possible with this storm.

Locations impacted include...
Boone and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern and east central Colorado.

LAT...LON 3845 10456 3858 10445 3843 10405 3822 10422
TIME...MOT...LOC 2057Z 300DEG 33KT 3847 10444

mw
Special weather statement, Jun 18, 3:07 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 PM MDT Tue Jun 18 2019

COZ076-077-081-083-085-182130-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County  Above 8500Ft CO-
307 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 330 PM
MDT...

At 306 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Victor, or 26 miles southwest of Colorado Springs,
moving east at 20 mph.

Nickel size hail, wind gusts up to 50 mph and heavy rain will be
possible with this storm.

Locations impacted include...
Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3852 10532 3869 10527 3869 10490 3842 10497
TIME...MOT...LOC 2106Z 281DEG 16KT 3861 10522

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:08 PM MDTTornado Warning Tornado observedPUBBent, Kiowa, Otero37 min
Jun 17, 6:10 PM MDTFlash Flood WarningPUBBent, Kiowa, Otero3 hr
Jun 17, 6:26 PM MDTSpecial Weather StatementPUBBaca19 min
Jun 17, 6:33 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jun 17, 6:37 PM MDTTornado WarningPUBBent, Kiowa23 min
Jun 17, 6:45 PM MDTTornado Warning Tornado observedPUBBaca30 min
Jun 17, 6:51 PM MDTSpecial Weather StatementPUBBaca24 min
Jun 17, 6:57 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers48 min
Jun 17, 7:01 PM MDTSevere Thunderstorm WarningPUBBaca44 min
Jun 17, 7:17 PM MDTSpecial Weather StatementPUBProwers43 min
Jun 17, 7:34 PM MDTSevere Thunderstorm WarningPUBProwers26 min
Jun 17, 7:37 PM MDTTornado WarningPUBProwers23 min
Jun 17, 7:58 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers47 min
Jun 18, 12:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 18, 12:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 18, 12:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 18, 1:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 18, 1:45 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 18, 1:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 18, 2:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 18, 2:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 18, 2:35 PM MDTSpecial Weather StatementPUBTeller25 min
Jun 18, 2:44 PM MDTSpecial Weather StatementPUBHuerfano46 min
Jun 18, 2:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 18, 3:07 PM MDTSpecial Weather StatementPUBFremont23 min
Jun 18, 3:33 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo42 min
Jun 18, 3:36 PM MDTSpecial Weather StatementPUBCrowley24 min
Jun 18, 3:39 PM MDTSpecial Weather StatementPUBCrowley36 min
Jun 18, 3:56 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 18, 4:02 PM MDTSpecial Weather StatementPUBPueblo28 min
Jun 18, 4:03 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo27 min
Jun 18, 4:08 PM MDTTornado WarningPUBLas Animas37 min
Jun 18, 4:13 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo47 min
Jun 18, 4:16 PM MDTSpecial Weather StatementPUBKiowa29 min
Jun 18, 4:17 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas28 min
Jun 18, 4:20 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
Jun 18, 4:29 PM MDTSpecial Weather StatementPUBOtero31 min
Jun 18, 4:33 PM MDTTornado WarningPUBBaca, Bent, Las Animas27 min
Jun 18, 4:41 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero34 min
Jun 18, 4:44 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 18, 4:54 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min
Jun 18, 4:56 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 18, 5:13 PM MDTSevere Thunderstorm WarningPUBOtero17 min
Jun 18, 5:26 PM MDTSpecial Weather StatementPUBBent34 min
Jun 18, 5:29 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 18, 5:34 PM MDTSevere Thunderstorm WarningPUBLas Animas21 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.